# SDR AALA202501143824

- Difficulty date: January 9, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 34,921 hours, 15,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL BETWEEN STA 420 AND STA 440 AT RBL 26. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
